MAUDE Adverse Event Report: AST PRODUCTS, INC. BIOLI IOL DELIVERY SYSTEM; Folders and injectors, intraocular lens (iol)

AST PRODUCTS, INC. BIOLI IOL DELIVERY SYSTEM; Folders and injectors, intraocular lens (iol)
Model Number BIOLI-A1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a customer reported that the bioli iol delivery system, model bioli-a1, was used to implant the customer's ic-8 intraocular lens into patient's right eye on (b)(6) 2025.The iol optic was found to be "not clear" and "central posterior streaks" were observed by the surgeon upon slit lamp examination on the original date of surgery.The patient reported seeing "purple colors with total blurred vision" onset 1-day post-op on (b)(6) 2025.Secondary surgical intervention was performed on (b)(6) 2025 to exchange the lens and the patient outcome was reported as good.The surgeon thinks the likely cause of the damage was possible defect of delivery device.No additional supporting information has been received.
 
Additional Manufacturer Narrative
Dhr for device involved was reviewed and no abnormalities were found; the inspection results were found to be qualified.The device involved in the claim was not returned.Testing was conducted using a rentention sample taken from the same lot referenced in the claim.A lens was loaded into the retention sample and delivery was successful.No phenomena similar to the feedback received from the customer was observed during testing.Root cause could not be determined.

Brand Name
BIOLI IOL DELIVERY SYSTEM
Common Device Name
Folders and injectors, intraocular lens (iol)
Manufacturer (Section D)
AST PRODUCTS, INC.
9 linnell circle
billerica MA 01821
Manufacturer (Section G)
ICARES MEDICUS
4f, no. 16, sec. 2
sheng yi rd
zhubei, hsinchu 30261
TW   30261
Manufacturer Contact
chanel figueredo
9 linnell circle
billerica, MA 01821
9786674500
MDR Report Key24004473
Report Number1000635309-2026-00001
Device Sequence Number10239544
Product Code MSS
UDI-Device Identifier10814899027164
UDI-Public10814899027164
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberBIOLI-A1
Device Lot NumberFLJ1308
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown